# SDR IPXA10660974

- Difficulty date: June 28, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 38,972 hours, 14,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T58768
- Condition: Damaged
- Location: Bs 876-933
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  STA 876 TO 933 RBL 77 TO RBL 89 FLOOR PANEL FOUND 1 DAMAGED AND 8 DENT MARKS AND DEEP SCRATCH MARKS.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
